# SDR SWAA2022092169691

- Difficulty date: August 25, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812710A
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847+6; BS 847+9; BS 847+12; BS 847+18. / [01] PRIOR TO REMOVAL; FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT; IAW SRM 51-10-02-0G-0 STEP 9. RECEIVED NEW SHIELD P/N 146A8127-10A LOT: 1497361-1 ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A0081;[02] UPDATED MEASUREMENTS FIELD ITEM 22;[03] REMOVAL AND INSTALLATION ACCOMPLISHED ON CARD AD  ID: TTG8Q004EMMQ.;[04] VERIFIED CORRECTIVE ACTION 1;3 AND MEASUREMENT TABLE.
